A Primer of Asymptotics for ODEs

David Holcman, Zeev Schuss

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

This chapter reviews elementary asymptotic methods for constructing asymptotic approximations to solutions of singularly perturbed first and second-order boundary-value problems for linear ordinary differential equations. References to textbooks on asymptotics in are listed in Annotations 2.9. The first four sections discuss general theory and the remaining sections are devoted to examples and applications.

Original languageEnglish
Title of host publicationApplied Mathematical Sciences (Switzerland)
PublisherSpringer
Pages11-48
Number of pages38
DOIs
StatePublished - 2018

Publication series

NameApplied Mathematical Sciences (Switzerland)
Volume199
ISSN (Print)0066-5452
ISSN (Electronic)2196-968X

Fingerprint

Dive into the research topics of 'A Primer of Asymptotics for ODEs'. Together they form a unique fingerprint.

Cite this